I m 36years old ...57kg...I m on cilapam for last one year after symtoms like restlessness sleep disturbances occured due to certain antibiotic..as per doctor's advice reduced the dose from10mg cilapam to 7.5mg after 6months of having 10mg cilapam...i have been on 7.5mg for 3months then was on 5mg cilapam for 2months then now I m on 2.5mg for 3months..how tofusther reduced the dose the eventually stop the medicine please suggest...wer planning for pregnancy so i donot want to continue any medicine of this kind..please suggest to how to stop it...and have a healthy pregnancy...thank you
Randomly feel like shouting out loud, crying loudly when alone and when a old mental hurt is triggered. Feeling stuck and suffocated without any particular reason.
Am having
Fluoxitine 20 mg morning
Sodium valporate 500 mg night
Vitamin b complex morning
Clozapine 100 mg night
Aripiprazole 10 mg night
Trihexiphenidyl 2 mg morning
Clonazepam 1 mg night
These tablets daily... I wanna abort my baby as am taking sodium valporate n all which ll affect my baby's development and all... But for medical abortion, it shows negative results in Google... My question is can't I abort my baby by medical abortion??? I mean by putting 'unwanted kit' tablet??
Please reply frens.. am waiting for your response.. my baby's growth is 5 weeks...
..
Currently I'm final year MBBS student from jharkhand , i suffered from anxiety and panic attacks cardiophobia , heart palpitations and very other symptoms , for this I repeatedly checked by cardiologist multiple number of times done all types of blood tests ,ECG , ECHO , all was normal , it's has been 4 years and currently I'm on medication which are provided by my professor these are paroxetine 12.5 mg and amisulpride 50 mg , I'm taking these medications from 6 months , my all symptoms are relieved now but whenever I'm trying to withdraw medicines gradually like taking half tablets for 5-10 days my all symptoms start to relapse , it very disturbed me , and on medications i continuously feel sleepy , it hamperedmy studies , what should I do plzz give suggestion , my professor advice me to continue medications
I've been facing panic attacks since last year and extreme anxiety as well it all went extreme after my breakup and now I don't feel happy anymore.
Everytime I think of past I get severe panic attacks lasting upto 20 mins
Sometimes I feel like I can't handle it anymore and to end everything, I also face difficulty in breathing during that times